# SDR DALA2024050204873

- Difficulty date: April 27, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0321559) CORROSION ON EQUIP COOLING OVERBOARD EXHAUST VALVE DOUBLER STA 360+3-360+16 STR 28L. REMOVED AND REPLACED DOUBLER DAMAGED ON EQUIP COOLING OVERBOARD EXHAUST VALVE STA 360+2-380+4 STR 28L PER B737-800 DWG 143A3233 REV. F AND SRM 51-40-02-0G.
